MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER; Computer, diagnostic, programmable

ST. JUDE MEDICAL ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER; Computer, diagnostic, programmable
Model Number 100014514
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
During device preparation for a supraventricular tachycardia procedure, the amplifier would not power up correctly resulting in a cancellation of procedure.It was noted that the amplifier would not boot to green.The amplifier was rebooted multiple times, the power cables and fiber optic cables were replaced, but the issue was not resolved.It was attempted to boot up the amplifier with no other connections other than the power cable, but the amplifier would not boot to green.The patient was on the table and intubated when the issue occurred.The patient had to be extubated and taken off the table.No procedure was performed, and no adverse events occurred.
 
Additional Manufacturer Narrative
One ensite velocity amplifier was received for evaluation.Based on the information and investigation provided to abbott, the reported event was able to be confirmed by logs review and the root cause was isolated to intermittent functionality of the catheter amplifier board in slot 12 channel 10.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported power up issue were identified.

Brand Name
ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19986368
Report Number2184149-2024-00133
Device Sequence Number4376079
Product Code DQK
UDI-Device Identifier05414734210713
UDI-Public(01)05414734210713(10)10441908
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100014514
Device Catalogue Number100014514
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Initial Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale